MathSciNet Relay Station
MathSciNet bibliographic data
MR1879849 30D40 (37D40 53C22)
Fernández, José L.; Melián, María V. Escaping geodesics of Riemannian surfaces. Acta Math. 187 (2001), no. 2, 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement